# SDR PIDR2006020

- Difficulty date: September 28, 2006
- Submitted: October 2, 2006
- Operation: General aviation
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- Aircraft time: 56,436 hours, 41,251 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 400 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER ON FUSELAGE AT BS 400 AND S23RT HAS A DENT.  REMOVED EXISTING DOUBLER AND INSTALLED NEW IAW SRM 53-00-01 FIG. 201.
